# SDR GTIA2025011338662

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 46,774 hours, 21,352 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PASSING THROUGH 10K IN DESCENT. RAN FUME ELIMINATION CHECK LIST. PACK#1 OFF FUMES DISSIPATED-RAN BOTH PACK 1 ON APU BLEED. FOUND PACK ONE TO BE SOURCE OF SMELL. RAN BOTH ENGINES NO SIGN OF SMELL. REF. LP 3385185-2 FOR DEFFERAL OF PACK 1 IAW AMM 21-21-00.
